MathSciNet Relay Station
MathSciNet bibliographic data
MR1269209 30D30 (31A05)
Eremenko, Alexandre; Langley, Jim; Rossi, John On the zeros of meromorphic functions of the form $f(z)=\sum^\infty_{k=1}a_k/(z-z_k)$. J. Anal. Math. 62 (1994), 271–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement